# SDR SWIA202502261218

- Difficulty date: December 18, 2024
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 44,403 hours, 32,862 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Fitting
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, INBOARD GUIDE FITTING GOUGED.     (C-CHECK RO 2/25/2025)    PERFORMED REPAIR AREA ON LH OB FLAP IB GUIDE FITTING IAW REO 670-57-51-587 REV-- DATE 2025-01-17, CRJ700 SRM 51-24-11, 53-00-00, 51-12-00.
